Couldn't find what you looking for?

TRY OUR SEARCH!

I have been on birth control for about two years, and i recently was put on tri lo sprintec, a cheap generic version of ortho tri cyclen lo! it was the most horirble pill i've ever been on. i had abdominal cramping, nausea, constipation etc... but the thing that has spontaneously showed up is watery fluid leaking out of my vagina. sometimes its white discharge. not sticky, odorless, other than white it is colorless. it looks just like water!!! i got off the horrible pill and all my other symtptoms have subsided. except this one!!

i had intercourse with a boyfriend the last day of my period (first day of my new birth control pill pack) so im afraid that i could of had sex during my most fertile days even though i did use a condomn. condomn plus pill? what are hte chances of both failing? im terrified! it was my first time!!! =(

have any of you experienced this discharge after using birth controL?? what are your effects getting off birth control? anything? could i be tricking myself or over stressing myself into getting these symptoms/??

could ibe pregnant??


note. this discharge started occuring about a couple days since the pill started aout a week after sex. and continued since!!

UPDATE: it has been about two weeks since ive been off the pill and i have taken a preggy test. negative. but ive had hot flashes, nausea, dizziness, and pain when i urinate. am i st ressing out so much??? could i have an infectioN!? ive never been so scared =(

Loading...

I would go to your doctor and ask them about ovarian cysts. That happend to me when I was on bc for 4 years and went off. Cysts formed on my ovaries due to the low hormones. I would call and ask them to have an ultrasound done.

Good luck :]
hope this helps! :]]
Reply

Loading...

Hi mikolbaby,
It seams that you have posted the same post on two places.
I'm just wondering how are you now? Is your condition any better?
Reply

Loading...